I currently take 20 mg of Prozac for PMS. I will be seeing my family physician next week and am considering being tested for ADD. Can a person taking Prozac also take something like ADDerall without side effects? I have a lot of trouble concentrating and listening to everything a person says to me when having conversations (my mind wanders), so I feel like I may have ADD. The Prozac really helps with my PMS symptoms, so I really want to continue with that, but I really do want help with the concentration problem. Not only do I have trouble with concentration, but I also NEVER get anything completed that I start. It can be something simple or major, I just never seem to finish everything. I believe I may have had this for quite some time. I am 34 years old and I remember in school not being able to focus at all. I'm not sure how I made it through sometimes. Thank you for your time.
I apologise for the delay in replying your question. The response to the forum has been great, and some complicated questions require research. Attention-Deficit/Hyperactivity Disorder (ADHD) is characterized by symptoms of inattention (such as difficulty sustaining attention, difficulty organizing or completing tasks, and easy distraction), and/or symptoms of hyperactivity/impulsivity (such as restlessness, excessive talking, and difficulty waiting turns. These symptoms must have been present by age 7, with impairment in social, academic, or occupational functioning. Before making a diagnosis of ADHD in an adult, it is often helpful to obtain a history of symptoms dating back to early childhood, as well as results of school age testing for ADHD, if these are available. Psychostimulants such as Ritalin and Adderall remain the treatment of choice for ADHD, and can be prescribed in combination with the Prozac that you are taking for PMS.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.